New York Journal of Mathematics
Volume 5 (1999) 143-146


Atallah Affane

A Lie Transformation Group Attached to a Second Order Elliptic Operator

Published: December 8, 1999
Keywords: Lie transformation groups, elliptic operators
Subject: 58D05, 58G03

Given a second order elliptic differential operator L on a compact C manifold, we prove that the group of transformations which preserve the sheaf of functions annuled by L is a Lie transformation group under the compact-open topology.

Author information

Institut de Mathématiques, U.S.T.H.B, El-Alia, B.P. 32 Bab-Ezzouar, 16111 Alger, Algérie.